ASUPRA COMPACITĂŢII UNOR OPERATORI INTEGRALI SINGULARI
Pdf (Русский)

How to Cite

NEAGU, V. (2019). ASUPRA COMPACITĂŢII UNOR OPERATORI INTEGRALI SINGULARI. Acta Et Commentationes Exact and Natural Sciences, 2(2), 62-70. https://doi.org/10.36120/2587-3644.v2i2.62-70

Abstract

The operators such as
aP  PaI , aQ QaI
and integral operators with weak
singularities are studied in the work. It is proven that the operators
aP  PaI
and
aQ QaI
are totally
continuous (or compact) in spaces with weights in one and only one case, when the function
a(t)
is
continuous on the contour of integration. As a corollary, it is shown that the factor-algebra generated by
singular operators with piecewise continuous coefficients is not comutative and the symbol on that algebra
is a matrix-function.

https://doi.org/10.36120/2587-3644.v2i2.62-70
Pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.